# SDR ASOA2020021405505

- Difficulty date: February 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 41,240 hours, 31,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ROW 23 CEILING EXIT LIGHT WAS FOUND INOP. MX REMOVED AND REPLACED ROW 23 CEILING EXIT LIGHT BULB WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE 2/12/2020.
